# SDR P5CA9701442

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt  Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD ELEVATOR TRAILING EDGE DELAMINATED 24 INCHES INBOARD.  REPAIRED PER BOEING SRM 51-40-15.
